| Catalog Number |
752G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that patient underwent a dental procedure on unknown date in (b)(6) 2018 and suture was used.The suture snapped during use.The surgeon used a different type of suture to complete the procedure.There were no patient consequences reported.